Exchangeable, Gibbs and equilibrium measures for Markov subshifts

J. Aaronson, H. Nakada

Research output: Contribution to journalArticle

1 Citation (Scopus)


We study a class of strongly irreducible, multidimensional, topological Markov shifts, comparing two notions of 'symmetric measure': exchangeability and the Gibbs (or conformal) property. We show that equilibrium measures for such shifts (unique and weak Bernoulli in the one-dimensional case) exhibit a variety of spectral properties.

Original languageEnglish
Pages (from-to)321-339
Number of pages19
JournalErgodic Theory and Dynamical Systems
Issue number2
Publication statusPublished - 2007 Apr 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exchangeable, Gibbs and equilibrium measures for Markov subshifts'. Together they form a unique fingerprint.

  • Cite this